# SDR NWAA085096305

- Difficulty date: October 15, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 82,861 hours, 10,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK OVERHEAD EMERGENCY EXIT SIGN INOP.  MX R&R POWER SUPPLY AND BATTERY PACK.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
